Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 93, NWS Austin/San Antonio, TX

May 9, 2019Gillespie County, Kendall County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2019, 1:59 PM CDT for Gillespie County, Kendall County, Kerr County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 1:59 PM CDT (18:59 UTC)
Expired
May 9, 2019, 2:30 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Gillespie County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 91 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 7.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3868 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
2.4
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

103 
WUUS54 KEWX 091859
SVREWX
TXC171-259-265-092000-
/O.NEW.KEWX.SV.W.0093.190509T1859Z-190509T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
159 PM CDT Thu May 9 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kerr County in south central Texas...
  Southeastern Gillespie County in south central Texas...
  Kendall County in south central Texas...

* Until 300 PM CDT.

* At 159 PM CDT, a severe thunderstorm was located over Center Point,
  or near Comfort, moving east at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kerrville, Comfort, Walnut Grove, Camp Verde, Kerrville-Schreiner
  Park, Old Tunnel State Park, Bankersmith, Sisterdale, Kreutzberg,
  Cypress Creek, Welfare, Nelson City, Center Point, Waring,
  Grapetown, Bergheim and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2988 9913 3011 9914 3019 9859 2981 9858
TIME...MOT...LOC 1859Z 265DEG 15KT 2996 9901 

HAIL...1.25IN
WIND...60MPH
 
$$

HUFFMAN
2 follow-up statements
915 
WWUS54 KEWX 091916
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
216 PM CDT Thu May 9 2019

TXC171-091926-
/O.CAN.KEWX.SV.W.0093.000000T0000Z-190509T2000Z/
Gillespie TX-
216 PM CDT Thu May 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILLESPIE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2987 9904 3008 9903 3013 9859 2981 9858
TIME...MOT...LOC 1916Z 273DEG 16KT 2995 9891 

$$

TXC259-265-092000-
/O.CON.KEWX.SV.W.0093.000000T0000Z-190509T2000Z/
Kerr TX-Kendall TX-
216 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR EAST CENTRAL KERR AND WESTERN KENDALL COUNTIES...

At 216 PM CDT, a severe thunderstorm was located over Comfort, moving
east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Comfort, Sisterdale, Kreutzberg, Walnut Grove, Cypress Creek,
Welfare, Nelson City, Center Point, Old Tunnel State Park, Waring,
Bergheim and Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2987 9904 3008 9903 3013 9859 2981 9858
TIME...MOT...LOC 1916Z 273DEG 16KT 2995 9891 

HAIL...0.75IN
WIND...60MPH
 
$$

HUFFMAN
367 
WWUS54 KEWX 091930
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
230 PM CDT Thu May 9 2019

TXC259-265-091940-
/O.CAN.KEWX.SV.W.0093.000000T0000Z-190509T2000Z/
Kerr TX-Kendall TX-
230 PM CDT Thu May 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KERR AND WESTERN
KENDALL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2987 9904 3008 9903 3013 9859 2981 9858
TIME...MOT...LOC 1928Z 265DEG 15KT 2996 9884 

$$

HUFFMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:55 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 9, 12:55 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1255 PM CDT Thu May 9 2019

.AVIATION...
Skies are mostly VFR across South Central Texas, with a few sites
like SSF holding on to MVFR ceilings. Clouds are scattered across the
region but with a prefrontal outflow across Central Texas and the
front approaching the Hill Country ceilings should remain VFR through
the afternoon.

As the front progresses southward through the afternoon and evening
scattered showers and storms are expected to develop. As activity
will be scattered have kept all mention of precipitation in the TAFs
currently to VCSH or VCTS, but updates will be made this afternoon as
timing and impacts of storms to the terminal come into better focus.

Precipitation at the terminals should come to an end between 04z and
06z just in time for ceilings to begin to lower to MVFR and then IFR
by 10z Friday morning. Ceilings will be slow to rise Friday morning.
More scattered showers and storms are expected to develop during the
day on Friday so VCTS was reintroduced by 18z at all of the I-35
terminals tomorrow.

&&

.PREV DISCUSSION... /ISSUED 1047 AM CDT Thu May 9 2019/

UPDATE...
The cold front looks to be a bit ahead of schedule this morning with
the leading edge seen on latest visible satellite imagery as a
gravity wave in the northern portions of our area. The NAM probably
has the best depiction of the quicker timing as well as the latest
HRRR. This could slightly shift the threat for the strongest storms a
bit south. CAPE values in excess of 5000 J/kg and adequate shear will
allow for 2"+ hail to be possible in addition to a straight line wind
threat. SPC has upgraded areas south of a Del Rio to Austin line to
a slight risk. Although severe weather will remain possible in the
entire slight risk area, think locations along or near our southern
border with CRP will have the best chances for severe weather today.
Rainfall amounts could be as high as 2"+ within the heavier
convective cells mainly south of I10/Highway90 today. This locally
heavy rainfall could cause additional flooding concerns late this
afternoon and tonight where this occurs.

PREV DISCUSSION... /ISSUED 414 AM CDT Thu May 9 2019/

SHORT TERM (Today through Friday)...
Mostly quiet this early morning across South Central Texas. A large
MCS is ongoing across portions of East Texas, northern Louisiana,
and into southern Arkansas. Across our region, fog has developed as
we have near 100 percent RH with light winds and saturated soils. For
now, will hold off on issuing a dense fog advisory, but trends will
be monitored as we head toward sunrise. Temperatures are quite warm,
ranging from the low to mid 70s, due to the cloud cover and high
humidity.

Taking a look at the CONUS, the primary upper level
low exists across Minnesota with broad longwave troughing across much
of the central and western CONUS. The most recent surface analysis
shows the cold front draped across north and west Texas from Wichita
Falls southwest toward Midland. This cold front will continue to trek
southeast toward the region today, reaching the I-35 corridor to US
Highway 90 (essentially right along the Balcones Escarpment) by
early afternoon today before its progression slows a bit, but the
cold front should reach the Gulf Coast near Corpus by around midnight
tonight.

Today will be intriguing to watch unfold. Instability will
be plentiful, with CAPE values near 5000 J/kg in the afternoon across
much of the southern and eastern counties of the CWA. Deep layer
shear should be sufficient to support well organized storms. Some of
the high resolution CAMs show isolated to scattered thunderstorms
developing this afternoon, primarily across the aforementioned
southern and eastern portions of the region. SPC has highlighted Lee,
Bastrop, eastern Guadalupe, Fayette, Gonzales, and Lavaca Counties
within a slight risk for severe thunderstorms, with hail and strong
thunderstorms winds being the primary threats. Almost the entirety of
the remainder of the region is included within the marginal risk
area.

Additionally, moist atmospheric profiles with PWATs ranging from 1.7
to 1.9 across the southeastern areas out ahead of the cold front
will support locally heavy rainfall. As such, WPC has the region
within varying degrees of an excessive rainfall risk. The marginal
risk area encapsulates counties from Williamson County southwest
toward Maverick County. The slight risk exists from Lee/Fayette
southwest to Dimmit County, and includes portions of the I-35
corridor from near Buda south through San Antonio and toward
Pearsall. The moderate risk for excessive rainfall includes portions
of Fayette, Gonzales, and Karnes Counties and the entirety of Dewitt
and Lavaca County. A Flash Flood Watch will go into effect at 1 pm
this afternoon for counties essentially east of US Highway 83 (except
for Frio County) and will continue through 7 pm Saturday. The areas
most at risk for flash flooding will be areas that have seen
impressive rainfall amounts over the past few days and weeks,
especially the Austin metro and portions of the eastern Hill Country.
Fortunately, high resolution guidance (SPC HREF) seems to keep most
of the heavier rainfall totals east of these areas today.

The surface cold front appears to likely stall out essentially along
the Texas Gulf Coast by late tonight into early Friday morning, but
the 925 mb and 850 mb front should remain draped across the region. A
smaller disturbance embedded within the main southwest flow aloft
translates through the region overnight tonight into Friday morning.
This is expected to generate widespread showers and thunderstorms
across the region. This should be more of a locally heavy rainfall
threat and not much of a severe weather threat. WPC shows a slight
risk for excessive rainfall in the 24 hour period from 7 am Friday
through 7 am Saturday for areas along and east of a Llano to
Pleasanton line and a moderate risk for Lavaca and Fayette.

LONG TERM (Saturday through Wednesday)...
The train of smaller scale disturbances embedded within the upper
level southwesterly flow continues to roll on Saturday, with another
round of scattered to widespread showers and thunderstorms likely
across the region with locally heavy rainfall possible. Showers and
thunderstorms should push off to the east by after 7 pm Saturday.
From now through 7 pm Saturday, we are looking at 2 to 4 inches of
rainfall across the eastern Hill Country and I-35 corridor with 4 to
6 inches possible for areas east of I-35 across the Coastal Plains.
Locally higher amounts will be possible. Given the atmospheric
conditions, these showers and storms should be very efficient
rainmakers and will have the ability to drop a lot of rain in a short
period of time. An additional 2 to 4 inches of rainfall will likely
cause major problems for portions of the eastern Hill Country and
Austin area that have seen heavy rain the past few days.

We should finally get a breather from the rainfall Saturday evening
through Monday morning as we get a brief period of zonal flow aloft.
However, by Monday morning, another upper level low across northern
Mexico/the Desert Southwest comes east toward the region and into
North Texas by Wednesday. This will reintroduce chances for showers
and thunderstorms for Monday through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  56  66  60  74 /  30  50  70  80  80
Austin Bergstrom Intl Airport  85  57  66  60  75 /  40  70  70  80  80
New Braunfels Muni Airport     84  58  67  59  76 /  40  70  70  80  70
Burnet Muni Airport            82  53  63  57  72 /  20  40  60  70  60
Del Rio Intl Airport           88  59  67  59  79 /  30  60  60  70  20
Georgetown Muni Airport        85  54  63  59  73 /  30  40  70  80  80
Hondo Muni Airport             87  59  68  59  77 /  40  70  60  70  50
San Marcos Muni Airport        85  56  65  59  74 /  40  70  70  80  80
La Grange - Fayette Regional   85  60  70  64  78 /  50  80  80  80  80
San Antonio Intl Airport       85  58  68  61  78 /  40  70  60  70  70
Stinson Muni Airport           84  60  70  62  78 /  50  70  70  80  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-
Llano-Medina-Travis-Williamson-Wilson.

&&

Aviation...Treadway
Short-Term/Long-Term...Hampshire
Hydro...Lenz
Hazardous weather outlook, May 9, 5:25 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
525 AM CDT Thu May 9 2019

TXZ171>173-183>194-202>209-217>225-228-101030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
525 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will redevelop today and continue into
tonight. A Flash Flood Watch is in effect for areas generally east
of US Highway 83 from 1 PM today through Saturday evening. Locally
heavy rains combined with saturated soils due to recent heavy
rains will lead to flash flooding and possibly additional river
flooding. Isolated strong to severe thunderstorms are also
possible with large hail and damaging winds the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of showers and thunderstorms continue Friday through
Wednesday. A Flash Flood Watch is in effect through Saturday
evening with the threat of locally heavy rains and flooding
continuing. Isolated strong thunderstorms are possible Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National Weather
Service.

In the hours before

Local storm report, May 9, 1:11 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             4 SSE INGRAM            30.02N 99.22W
05/09/2019  E1.00 INCH       KERR               TX   PUBLIC

            REPORT RECEIVED OF LOTS OF NICKEL SIZE HAIL
            WITH SOME BEING AS BIG AS QUARTERS.

&&
Local storm report, May 9, 1:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 NW KERRVILLE          30.06N 99.15W
05/09/2019  E1.00 INCH       KERR               TX   PUBLIC

            MULTIPLE REPORTS OF QUARTER SIZE HAIL.

&&
Local storm report, May 9, 1:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     HAIL             10 N LEAKEY             29.87N 99.77W
05/09/2019  E1.00 INCH       REAL               TX   COCORAHS

&&
Special weather statement, May 9, 1:30 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
130 PM CDT Thu May 9 2019

TXZ204-219-091915-
Frio TX-Medina TX-
130 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MEDINA AND NORTH
CENTRAL FRIO COUNTIES UNTIL 215 PM CDT...

At 129 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of North Pearsall, or 9 miles northwest of Pearsall,
moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Devine, Moore, Yancey and Biry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2894 9916 2900 9925 2929 9906 2913 9885
TIME...MOT...LOC 1829Z 222DEG 21KT 2902 9916

AAT
Local storm report, May 9, 1:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             2 ESE KERRVILLE-SCHREIN 30.00N 99.10W
05/09/2019  E1.25 INCH       KERR               TX   PUBLIC

            PUBLIC REPORT OF QUARTER TO HALF DOLLAR
            SIZED HAIL SE OF DOWNTOWN KERRVILLE.

&&

AAT
Special weather statement, May 9, 1:59 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
159 PM CDT Thu May 9 2019

TXZ186-187-091945-
Kerr TX-Bandera TX-
159 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND CENTRAL
KERR COUNTIES UNTIL 245 PM CDT...

At 158 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lost Maples State Natural Area, or 10 miles north of Vanderpool,
moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lost Maples State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2996 9910 2976 9950 2985 9961 2988 9960
      3008 9944
TIME...MOT...LOC 1858Z 230DEG 12KT 2989 9952

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:30 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more58 hr
May 9, 6:59 AM CDTSpecial Weather StatementEWXKinney46 min
May 9, 7:07 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick30 min
May 9, 9:51 AM CDTSpecial Weather StatementEWXDimmit39 min
May 9, 11:28 AM CDTSpecial Weather StatementEWXFrio47 min
May 9, 12:30 PM CDTSpecial Weather StatementEWXKerr, Real45 min
May 9, 12:37 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr, Real53 min
May 9, 1:05 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
May 9, 1:22 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real53 min
May 9, 1:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde37 min
May 9, 1:30 PM CDTSpecial Weather StatementEWXMedina45 min
May 9, 1:59 PM CDTSpecial Weather StatementEWXKerr46 min
May 9, 2:26 PM CDTSpecial Weather StatementEWXEdwards49 min
May 9, 2:34 PM CDTSpecial Weather StatementEWXGillespie41 min
May 9, 2:53 PM CDTSevere Thunderstorm WarningEWXEdwards, Real67 min
May 9, 3:22 PM CDTSpecial Weather StatementEWXBandera38 min
May 9, 3:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde80 min
May 9, 3:52 PM CDTSpecial Weather StatementEWXComal, Hays, Kendall53 min
May 9, 3:56 PM CDTSevere Thunderstorm WarningEWXComal, Hays64 min
May 9, 4:25 PM CDTFlash Flood WarningEWXBexar, Comal, Hays, Kendall3 hr
May 9, 4:35 PM CDTSevere Thunderstorm WarningEWXComal, Hays33 min
May 9, 4:38 PM CDTSevere Thunderstorm WarningEWXVal Verde82 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde22 min
May 9, 5:10 PM CDTSpecial Weather StatementEWXHays50 min
May 9, 5:39 PM CDTSevere Thunderstorm WarningEWXVal Verde66 min
May 9, 5:50 PM CDTSevere Thunderstorm WarningEWXGonzales55 min
May 9, 6:13 PM CDTSpecial Weather StatementEWXGonzales47 min
May 9, 6:24 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca66 min
May 9, 6:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes65 min
May 9, 6:28 PM CDTSevere Thunderstorm WarningEWXGonzales47 min
May 9, 6:55 PM CDTSpecial Weather StatementEWXVal Verde35 min
May 9, 6:56 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.